Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quantization dimension for some Moran measures
HTML articles powered by AMS MathViewer

by Mrinal Kanti Roychowdhury PDF
Proc. Amer. Math. Soc. 138 (2010), 4045-4057 Request permission

Abstract:

The quantization dimension function for some Moran measures has been determined, and a relationship between the quantization dimension function and the temperature function of the thermodynamic formalism arising in multifractal analysis is established.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A50, 28A80, 94A34
  • Retrieve articles in all journals with MSC (2010): 37A50, 28A80, 94A34
Additional Information
  • Mrinal Kanti Roychowdhury
  • Affiliation: Department of Mathematics, The University of Texas-Pan American, 1201 West University Drive, Edinburg, Texas 78539-2999
  • Email: roychowdhurymk@utpa.edu
  • Received by editor(s): November 12, 2009
  • Received by editor(s) in revised form: January 22, 2010
  • Published electronically: May 17, 2010
  • Communicated by: Bryna Kra
  • © Copyright 2010 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 4045-4057
  • MSC (2010): Primary 37A50; Secondary 28A80, 94A34
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10406-9
  • MathSciNet review: 2679625